# SDR ASAA2017030520023

- Difficulty date: March 5, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 13,518 hours, 4,392 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED.  ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 836, RT FMC RESTORED TO NORMAL WITH NO OTHER DEFECTS NOTED.
